# SDR QXEA2017031900163

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 37,640 hours, 39,697 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Scupper
- Condition: Contaminated
- Location: Engines
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTED AN OIL ODOR IN THE AFT GALEY AREA. STATED IT WENT AWAY AFTER A COUPLE MINUTES.  PERFORMED GVI OF BOTH ENGINES FOR  LEAKS. FOUND SCUPPERS ON BOTH ENGINES TO HAVE SMALL AMOUNTS OF OIL. CLEANED OIL. GROUND RAN ENGINES. PERFORMED REMOVAL OF ODOR FROM ACFT DUCTS IAW TASK 21-00-00-160-801. NO ODORS NOTED AT ANY TIME, CHECKED SCUPPERS NO OIL OR LEAKS NOTED IAW FIM 71-00-00-810-817. . RETURNED TO SERVICE.
